# SDR SIMA200619304

- Difficulty date: July 9, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2418
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PARKING AT THE GATE BAG SMOKE INDICATION.  RAID BOTH SMOKE DETECTORS IN THE BAGGAGE COMPT.  FORWARD SMOKE DETECTOR P/N 473597-13, S/N NOT GIVEN OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
